Alert archive / Georgia / Special Weather Statements in 2018
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 28, 2018, 2:13 PM EDT for 6 counties in Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2018, 2:13 PM EDT (18:13 UTC)
- Expired
- Jun 28, 2018, 2:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
Counties Bleckley County, GA, Dodge County, GA, Houston County, GA, Laurens County, GA, Peach County, GA, Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 35 km from the middle of the area, began a volume at 18:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1102 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 778 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.7
The text
As transmitted.
771
WWUS82 KFFC 281813
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
213 PM EDT THU JUN 28 2018
GAZ081-083-084-093>097-105-107-109-281845-
Macon GA-Peach GA-Wilkinson GA-Dooly GA-Houston GA-Crawford GA-
Laurens GA-Bleckley GA-Dodge GA-Twiggs GA-Pulaski GA-
213 PM EDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON...PEACH...
SOUTHEASTERN WILKINSON...NORTHERN DOOLY...HOUSTON...CRAWFORD...
LAURENS...BLECKLEY...DODGE...SOUTHERN TWIGGS AND PULASKI COUNTIES
UNTIL 245 PM EDT...
At 212 PM EDT...a line of strong thunderstorms was along a line
extending from Fort Valley to near Royal to Rockledge...and moving
southeast at 45 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Dublin, Perry, Fort Valley, Cochran, Eastman, Hawkinsville, Warner
Robins, Centerville, Byron, Unadilla, East Dublin, Chester,
Marshallville, Dexter, Dudley, Cadwell, Pinehurst, Chauncey, Rentz
and Danville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3214 8366 3224 8395 3272 8395 3266 8360
3268 8361 3265 8337 3270 8283 3269 8279
3266 8279 3261 8267 3246 8266 3245 8269
3233 8275 3231 8272 3227 8276 3213 8293
3215 8293 3209 8302
TIME...MOT...LOC 1812Z 326DEG 40KT 3256 8390 3247 8341 3246 8269
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 28, 1:35 PM EDT, 38 minutes earlier.
Area forecast discussion, Jun 28, 1:35 PM EDT, 38 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 135 PM EDT Thu Jun 28 2018 PREV DISCUSSION... /Issued 1044 AM EDT Thu Jun 28 2018/ UPDATE... Updated grids through the next 24 hours to adjust trends based on the ongoing, current, and model evolution of the series of waves impacting the area in the northwest flow pattern. Looks like the initial wave will remain more active through the remainder of the morning and into the afternoon across mainly north and eventually western portions of the forecast area. Still seeing the second wave progged to drop south with the main impacts remaining west of the forecast area. Biggest severe weather threat with the current system remains very heavy rainfall and strong to damaging winds. 20 PREV DISCUSSION... /Issued 742 AM EDT Thu Jun 28 2018/ PREV DISCUSSION... /Issued 440 AM EDT Thu Jun 28 2018/ SHORT TERM /Today through Friday/... Current radar loop shows some isolated showers and thunderstorms continuing to move SE out of TN and moving across the CWA. These storms are weakening and moving slowly SE, but they dont seem to be diminishing as fast as earlier thought. As these storms move further south they will be moving into areas that were worked over by the earlier convection so they should diminish with in the next few hours. As for the forecast...The upper level ridge is still building but it has become more centered over the northwestern Gulf and eastern TX. This has allowed a broad upper level trough to dig into the southeastern and mid atlantic states, with very little movement expected over the next few days. This pattern puts GA right into the Northwesterly flow with impulses continuing to ride over the ridge center and right into our area. These waves will help to produce diurnally driven showers and thunderstorms Today and Friday. Expecting scattered coverage with storms today and tomorrow with a marginal chance of any storms becoming severe. The greatest threats will be gusty winds, heavy rain, frequent lightning, and some hail. Temperatures will continue to stay on the warm side with heat index values across central GA expected around 100-103. For now not planning to issue another heat advisory for today as it requires heat index values of 105 or higher. Will keep a close eye on things and update as needed. 01 LONG TERM /Friday Night through Wednesday/... The upper ridge will be centered east of the MS River at the start of the period. The ridge gets shifted east somewhat late in the weekend as an upper trough deepens into the Great Lakes...although the ridge rebounds towards the end of the period. A weak low pressure area persists in the vicinity of the northern Gulf and meanders around that area through Wednesday. In general...our forecast area will be dominated by mainly diurnal showers and thunderstorms each day. A few thunderstorms may last all night and have kept at least a slight chance in for each overnight period. Have shown some higher pops for portions of central GA Sunday and Monday due to the effects of the northern Gulf low. GFS and ECMWF seem to show a strengthening of the low during that time frame. No big changes to the temperature trend. 41 AVIATION... 12Z Update... Mostly VFR ceilings but SHRA/TSRA is moving in rapidly and things will be changing soon. This first round of precip will move through over the next few hours but another round is expected to push south out of TN later this afternoon bringing more SHRA/TSRA to the TAF sites. Ceilings will be up and down today but should stay in the MVFR to VFR range. VSBYs will do the same. Winds will start out of the SW and turn slowly to the NW through tonight. Winds will continue to turn to the NE through Friday morning. Wind speeds will stay 10kt or less except some gust to 25kt in ad around any stronger storms today. //ATL Confidence...12Z Update... Medium to high on all elements 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 94 73 92 / 30 30 20 40 Atlanta 73 92 74 91 / 40 30 20 50 Blairsville 65 88 67 87 / 30 30 20 40 Cartersville 70 92 72 91 / 40 30 10 40 Columbus 74 93 75 91 / 60 40 30 60 Gainesville 71 92 73 90 / 30 30 20 40 Macon 73 94 74 91 / 50 40 30 50 Rome 70 92 72 92 / 40 30 10 40 Peachtree City 71 92 73 91 / 40 30 20 50 Vidalia 74 93 75 91 / 50 50 30 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 8 PM EDT this evening for the following zones: Baldwin...Bibb...Butts...Carroll...Chattooga... Coweta...Crawford...Fayette...Floyd...Haralson...Harris... Heard...Houston...Jones...Lamar...Macon...Meriwether...Monroe... Peach...Pike...Polk...Spalding...Talbot...Taylor...Troup... Twiggs...Upson...Washington...Wilkinson. && SHORT TERM...20 LONG TERM....26 AVIATION...20
Hazardous weather outlook, Jun 28, 11:58 AM EDT, 2 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1158 AM EDT Thu Jun 28 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-291600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1158 AM EDT Thu Jun 28 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Numerous showers and thunderstorms are expected today into this evening. Strong to severe thunderstorms are likely. Therefore a severe thunderstorm watch has been issued for a portion of north and central GA. Any severe thunderstorm that develops will have the potential to produce damaging wind gusts, frequent lightning strikes and locally heavy rainfall. An isolated brief tornado cannot be ruled out. The most likely time for strong to severe storms would be this afternoon and evening, however a few storms could last overnight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... There is a chance of thunderstorms each day for the rest of the time period through the middle of next week, mainly during the afternoon and evening hours with few storms becoming strong to severe each day with gusty winds, frequent lightning and isolated flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Jun 28, 1:59 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
159 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM TSTM WND DMG 3 NE BILL ARP 33.70N 84.77W
06/28/2018 DOUGLAS GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON YEAGER ROAD.
&&
EVENT NUMBER FFC1800506
LREAVESLocal storm report, Jun 28, 2:00 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
200 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM TSTM WND DMG 3 SSE BILL ARP 33.63N 84.78W
06/28/2018 DOUGLAS GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON HIGHWAY 166 NEAR BIG A
ROAD.
&&
EVENT NUMBER FFC1800507
LREAVESLocal storm report, Jun 28, 2:02 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
202 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM TSTM WND DMG 4 ENE COOSA 34.29N 85.26W
06/28/2018 FLOYD GA BROADCAST MEDIA
A TREE WAS REPORTED DOWN ON A HOUSE ON WILLIAMSBURG
DRIVE.
&&
EVENT NUMBER FFC1800508
LREAVESLocal storm report, Jun 28, 2:03 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
203 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG 3 WNW STARRS MILL 33.35N 84.56W
06/28/2018 FAYETTE GA 911 CALL CENTER
TREE REPORTED DOWN ON POWER LINES NEAR THE INTERSECTION
OF COOPER CIRCLE AND HWY 74.
&&
EVENT NUMBER FFC1800509
KINGLocal storm report, Jun 28, 2:10 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
210 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM TSTM WND DMG 3 NNE STARRS MILL 33.37N 84.50W
06/28/2018 FAYETTE GA 911 CALL CENTER
POWER LINES REPORTED DOWN AT THE 100 BLOCK OF LAURA
LANE.
&&
EVENT NUMBER FFC1800510
KINGSpecial weather statement, Jun 28, 2:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
213 PM EDT THU JUN 28 2018
GAZ081-083-084-093>097-105-107-109-281845-
Macon GA-Peach GA-Wilkinson GA-Dooly GA-Houston GA-Crawford GA-
Laurens GA-Bleckley GA-Dodge GA-Twiggs GA-Pulaski GA-
213 PM EDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON...PEACH...
SOUTHEASTERN WILKINSON...NORTHERN DOOLY...HOUSTON...CRAWFORD...
LAURENS...BLECKLEY...DODGE...SOUTHERN TWIGGS AND PULASKI COUNTIES
UNTIL 245 PM EDT...
At 212 PM EDT...a line of strong thunderstorms was along a line
extending from Fort Valley to near Royal to Rockledge...and moving
southeast at 45 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Dublin, Perry, Fort Valley, Cochran, Eastman, Hawkinsville, Warner
Robins, Centerville, Byron, Unadilla, East Dublin, Chester,
Marshallville, Dexter, Dudley, Cadwell, Pinehurst, Chauncey, Rentz
and Danville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3214 8366 3224 8395 3272 8395 3266 8360
3268 8361 3265 8337 3270 8283 3269 8279
3266 8279 3261 8267 3246 8266 3245 8269
3233 8275 3231 8272 3227 8276 3213 8293
3215 8293 3209 8302
TIME...MOT...LOC 1812Z 326DEG 40KT 3256 8390 3247 8341 3246 8269
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:16 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| Jun 27, 8:20 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 40 min |
| Jun 27, 8:25 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 35 min |
| Jun 27, 8:34 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 26 min |
| Jun 27, 8:36 PM EDT | Special Weather Statement | FFC | Sumter | 24 min |
| Jun 27, 9:04 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 56 min |
| Jun 27, 9:10 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 50 min |
| Jun 27, 9:36 PM EDT | Special Weather Statement | FFC | Walker | 24 min |
| Jun 27, 10:00 PM EDT | Special Weather Statement | FFC | Chattooga | 30 min |
| Jun 27, 10:13 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Cobb, Floyd, Gordon, Polk | 32 min |
| Jun 27, 10:45 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton, Haralson, Paulding, Polk | 45 min |
| Jun 27, 11:21 PM EDT | Special Weather Statement | FFC | DeKalb | 24 min |
| Jun 28, 5:54 AM EDT | Special Weather Statement | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 36 min |
| Jun 28, 6:44 AM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Hall, Lumpkin | 31 min |
| Jun 28, 7:14 AM EDT | Special Weather Statement | FFC | Dawson, DeKalb, Forsyth, Gwinnett, Hall, Lumpkin | 31 min |
| Jun 28, 7:50 AM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Forsyth, Gwinnett, Hall, Jackson | 25 min |
| Jun 28, 8:04 AM EDT | Special Weather Statement | FFC | Fannin, Towns, Union | 26 min |
| Jun 28, 8:22 AM EDT | Special Weather Statement | FFC | Barrow, Cherokee, Clarke, DeKalb, Forsyth, Gwinnett and 5 more | 38 min |
| Jun 28, 9:02 AM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Jackson | 28 min |
| Jun 28, 9:04 AM EDT | Special Weather Statement | FFC | Lumpkin, White | 26 min |
| Jun 28, 9:28 AM EDT | Special Weather Statement | FFC | Barrow, Oconee, Walton | 32 min |
| Jun 28, 9:33 AM EDT | Special Weather Statement | FFC | Banks, Dawson, Hall, Lumpkin | 27 min |
| Jun 28, 10:07 AM EDT | Special Weather Statement | FFC | Dawson, Hall, Jackson | 23 min |
| Jun 28, 10:17 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 43 min |
| Jun 28, 10:27 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Gilmer, Murray, Whitfield | 48 min |
| Jun 28, 10:36 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Oconee | 24 min |
| Jun 28, 10:50 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dawson, Gilmer, Gordon, Murray, Pickens and 1 more | 40 min |
| Jun 28, 11:03 AM EDT | Special Weather Statement | FFC | Gwinnett, Oconee, Walton | 27 min |
| Jun 28, 11:15 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Gordon, Murray, Walker, Whitfield | 45 min |
| Jun 28, 11:19 AM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 26 min |
| Jun 28, 11:37 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gilmer, Gordon, Pickens | 41 min |
| Jun 28, 12:00 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more | 60 min |
| Jun 28, 12:17 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton, Rockdale | 28 min |
| Jun 28, 12:22 PM EDT | Special Weather Statement | FFC | Cobb | 23 min |
| Jun 28, 12:30 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 30 min |
| Jun 28, 12:34 PM EDT | Special Weather Statement | FFC | Butts | 26 min |
| Jun 28, 12:47 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Jun 28, 12:55 PM EDT | Flash Flood Warning | FFC | Catoosa, Dade, Walker | 6 hr |
| Jun 28, 12:57 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Floyd, Walker | 48 min |
| Jun 28, 1:03 PM EDT | Special Weather Statement | FFC | Butts, Fayette, Lamar, Spalding | 27 min |
| Jun 28, 1:06 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Jun 28, 1:09 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 36 min |
| Jun 28, 1:26 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding, Troup | 49 min |
| Jun 28, 1:29 PM EDT | Special Weather Statement | FFC | Crawford, Lamar, Monroe, Pike, Upson | 31 min |
| Jun 28, 1:31 PM EDT | Special Weather Statement | FFC | Carroll | 29 min |
| Jun 28, 1:41 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Polk, Walker | 49 min |
| Jun 28, 1:43 PM EDT | Special Weather Statement | FFC | Bibb, Johnson, Peach, Twiggs, Wilkinson | 32 min |
| Jun 28, 1:55 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Talbot, Upson | 50 min |
| Jun 28, 2:02 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Heard, Meriwether, Troup | 43 min |
| Jun 28, 2:16 PM EDT | Special Weather Statement | FFC | Haralson, Heard | 29 min |
| Jun 28, 2:25 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 50 min |
| Jun 28, 2:31 PM EDT | Special Weather Statement | FFC | Macon, Marion, Taylor | 29 min |
| Jun 28, 2:34 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski | 41 min |
| Jun 28, 2:36 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 39 min |
| Jun 28, 2:45 PM EDT | Special Weather Statement | FFC | Chattahoochee | 30 min |
| Jun 28, 2:47 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| Jun 28, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Troup | 43 min |
| Jun 28, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 45 min |
| Jun 28, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wilcox | 39 min |
| Jun 28, 3:12 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Houston, Macon, Schley, Sumter | 33 min |
| Jun 28, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Montgomery, Telfair, Wheeler | 30 min |
| Jun 28, 3:21 PM EDT | Special Weather Statement | FFC | Heard | 24 min |
| Jun 28, 3:43 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 47 min |
| Jun 28, 3:44 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 31 min |
| Jun 28, 3:46 PM EDT | Special Weather Statement | FFC | Crisp, Sumter | 29 min |
| Jun 28, 5:16 PM EDT | Special Weather Statement | FFC | Harris | 44 min |
Nearby
Special Weather Statements in Georgia, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.